Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Alvino, A. and Trombetti, G. and Lions, P.L. (1996) Elliptic equations and Steiner symmetrization. Communications on pure and applied mathematics, 49 (3). pp. 217-236. ISSN 0010-3640

Díaz Díaz, Jesús Ildefonso and Alvino, A. and Lions, P.L. and Trombetti, G. (1992) Elliptic-equations and steiner symmetrization. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 314 (13). pp. 1015-1020. ISSN 0764-4442

This list was generated on Tue Nov 19 02:20:31 2019 CET.